Alert archive / Georgia / River Flood Warnings in 2009

River Flood Warning 237, NWS Atlanta, GA

December 18, 2009Cobb County, Fulton County, Georgia

NWS Atlanta, GA issued this river flood warning at Dec 18, 2009, 4:51 PM EST for Cobb County, Fulton County, Georgia. It took effect at Dec 18, 2009, 6:12 PM EST. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Dec 18, 2009, 4:51 PM EST (21:51 UTC)
In effect from
Dec 18, 2009, 6:12 PM EST
Expired
Dec 18, 2009, 9:06 PM EST
In force
3 hr
Issued by
NWS Atlanta, GA
Flood severity
Minor

Counties Cobb County, GA, Fulton County, GA

The radar

The Atlanta radar (KFFC), 56 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Chattahoochee River at Atlanta (VING1). The gauge peaked at 12.96 ft at Dec 18, 2009, 6:00 PM EST.

actionminormoderate5101512/1812/1912/20
Action stage
12 ft
Minor stage
14 ft
Moderate stage
18 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02336000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS42 KFFC 182151
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
451 PM EST FRI DEC 18 2009

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  CHATTAHOOCHEE RIVER NEAR VININGS PACES FERRY ROAD AFFECTING COBB 
  AND FULTON COUNTIES

  ALCOVY RIVER NEAR LAWRENCEVILLE AFFECTING GWINNETT AND WALTON
  COUNTIES

  YELLOW RIVER NEAR CONYERS BELOW MILSTEAD AFFECTING NEWTON AND 
  ROCKDALE COUNTIES

.RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF 
INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS 
ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC067-121-190733-
/O.NEW.KFFC.FL.W.0237.091218T2306Z-091219T0733Z/
/VING1.1.ER.091218T2306Z.091219T0000Z.091219T0133Z.NO/
451 PM EST FRI DEC 18 2009

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE CHATTAHOOCHEE RIVER NEAR VININGS PACES FERRY ROAD.
* UNTIL LATE TONIGHT.
* AT 4 PM FRIDAY THE STAGE WAS 12.5 FEET...AND RISING.  
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 14 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 14.6 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE LATER TONIGHT.
* AT 14 FEET...FLOOD STAGE IS REACHED AND MINOR FLOODING BEGINS. 
  RESIDENCES BACKYARDS NEAR THE RIVER BEGIN TO FLOOD.

$$

GAC135-297-191150-
/O.NEW.KFFC.FL.W.0238.091218T2151Z-000000T0000Z/
/ALCG1.1.ER.091218T2130Z.091218T2130Z.000000T0000Z.UU/
451 PM EST FRI DEC 18 2009

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE ALCOVY RIVER NEAR LAWRENCEVILLE.
* UNTIL FURTHER NOTICE.
* AT 4 PM FRIDAY THE STAGE WAS 8.2 FEET...AND RISING. 
* FLOOD STAGE IS 9 FEET. 
* THE RIVER WILL REMAIN IN MINOR FLOOD THIS EVENING.

$$

GAC217-247-191150-
/O.NEW.KFFC.FL.W.0239.091219T1141Z-091220T1320Z/
/MYRG1.1.ER.091219T1141Z.091219T1800Z.091220T0720Z.UU/
451 PM EST FRI DEC 18 2009

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE YELLOW RIVER NEAR CONYERS BELOW MILSTEAD.
* FROM SATURDAY MORNING UNTIL SUNDAY MORNING.
* AT 4 PM FRIDAY THE STAGE WAS 6.5 FEET...AND RISING. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY SATURDAY MORNING AND CONTINUE
  TO RISE TO NEAR 11.8 FEET BY SATURDAY AFTERNOON. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY EARLY SUNDAY MORNING.
* AT 11 FEET...FLOOD STAGE IS REACHED AND MINOR FLOODING BEGINS. 
  SOCKWELL ROAD BEGINS TO FLOOD IN NEWTON COUNTY.

$$
3 follow-up statements
000 
WGUS82 KFFC 182241
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
541 PM EST FRI DEC 18 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  ALLATOONA CREEK NEAR MARS HILL 3S AFFECTING COBB COUNTY

  CHATTAHOOCHEE RIVER NEAR VININGS COBB PARKWAY AFFECTING COBB AND 
  FULTON COUNTIES

 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES 

  CHATTAHOOCHEE RIVER NEAR VININGS PACES FERRY ROAD AFFECTING COBB 
  AND FULTON COUNTIES 

  NORTH FORK PEACHTREE CREEK NEAR ATLANTA AFFECTING DE KALB AND 
  FULTON COUNTIES 

  NICKAJACK CREEK NEAR MABLETON AFFECTING COBB COUNTY 

 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  LOOKOUT CREEK NEAR NEW ENGLAND AFFECTING DADE COUNTY 

  YELLOW RIVER NEAR CONYERS BELOW MILSTEAD AFFECTING NEWTON AND 
  ROCKDALE COUNTIES 

  OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI 
  COUNTIES 

  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 

  OCMULGEE RIVER NEAR LUMBER CITY AFFECTING MONTGOMERY...TELFAIR AND
  WHEELER COUNTIES 

  OCONEE RIVER NEAR PENFIELD  AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 

  OCONEE RIVER NEAR MOUNT VERNON AFFECTING MONTGOMERY...TREUTLEN AND
  WHEELER COUNTIES 


.RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF 
INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS 
ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

&&

GAC023-235-191241-
/O.CON.KFFC.FL.W.0224.000000T0000Z-091222T0430Z/
/HAWG1.1.ER.091219T0712Z.091220T0000Z.091221T2230Z.NO/
541 PM EST FRI DEC 18 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR HAWKINSVILLE
* FROM AFTER MIDNIGHT TOMORROW UNTIL MONDAY EVENING.
* AT 04PM FRIDAY THE STAGE WAS 19.4 FEET...AND RISING/FALLING/STEADY.
* NONFLOOD FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND 
  CONTINUE TO RISE TO NEAR 21.1 FEET BY TOMORROW EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY MONDAY AFTERNOON.
* AT 20.5 FEET...MINOR FLOODING OF ROADS BEGINS ON THE SOUTHSIDE OF 
  HAWKINSVILLE...ALONG GOOSENECK LANE. WITH THE FLOODING OF GOOSENECK
  LANE...RESIDENTS ARE CUTOFF FROM REACHING THEIR HOMES.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 21.9 FEET ON SEP 28 2009.
  

$$

GAC091-271-315-191240-
/O.CON.KFFC.FL.W.0207.000000T0000Z-000000T0000Z/
/ABBG1.2.ER.091208T1552Z.091217T1300Z.000000T0000Z.NO/
541 PM EST FRI DEC 18 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE
* UNTIL FURTHER NOTICE. 
* AT 04PM FRIDAY THE STAGE WAS 14.6 FEET...AND RISING/FALLING/STEADY.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 14.8 FEET BY SUNDAY MORNING 
  THEN BEGIN FALLING.
* AT 14.0 FEET...MODERATE FLOODING BEGINS. ROADS TO HOMES ALONG THE 
  WEST SIDE OF THE RIVER IN ABBEVILLE BECOME INACCESSIBLE.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 14.3 FEET ON SEP 30 2009.
  

$$

GAC209-271-309-191240-
/O.CON.KFFC.FL.W.0223.000000T0000Z-000000T0000Z/
/LBRG1.1.ER.091215T1530Z.091223T0000Z.000000T0000Z.NO/
541 PM EST FRI DEC 18 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR LUMBER CITY
* UNTIL FURTHER NOTICE. 
* AT 05PM FRIDAY THE STAGE WAS 15.1 FEET...AND RISING/FALLING/STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 15.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 16.4 FEET BY TUESDAY 
  EVENING.  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* AT 15.0 FEET...FLOOD STAGE IS REACHED AND MINOR FLOODING BEGINS. 
  WATER OVERFLOWS INTO THE BROAD SWAMPY FLOOD PLAIN. FARM FIELDS ON 
  THE RIGHT BANK FLOOD. GENERAL AGRICULTURE AND TIMBER INTERESTS ARE 
  AFFECTED BY THE FLOODING. IN ADDITION...WATER REACHES THE TOP OF 
  THE BOAT RAMP NEAR HIGHWAY 341 BRIDGE.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 17.9 FEET ON APR 3 2005.
  

$$

GAC083-191240-
/O.CON.KFFC.FL.W.0232.000000T0000Z-091219T2332Z/
/ENGG1.1.ER.091218T2059Z.091219T0200Z.091219T1732Z.UU/
541 PM EST FRI DEC 18 2009

THE FLOOD WARNING CONTINUES FOR
  THE LOOKOUT CREEK NEAR NEW ENGLAND
* UNTIL SATURDAY EVENING. 
* AT 05PM FRIDAY THE STAGE WAS 12.6 FEET...AND RISING/FALLING/STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 13.0 FEET BY TONIGHT. THE 
  RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EARLY AFTERNOON.
* AT 13.0 FEET...MINOR FLOODING EXPANDS. FLOODING EXPANDS ALONG SELLS
  LANE IN TRENTON...MASON ROAD NEAR RISING FAWN...AND CREEK ROAD NEAR
  NEW ENGLAND. ALL THESE ROADS WILL TO BE CLOSED.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 13.8 FEET ON DEC 11 2008.
  

$$

GAC117-121-191240-
/O.EXT.KFFC.FL.W.0229.091218T2240Z-091221T0600Z/
/APHG1.1.ER.091218T1857Z.091219T1800Z.091221T0000Z.NO/
541 PM EST FRI DEC 18 2009

...FLOOD WARNING EXTENDED UNTIL LATE SUNDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
  THE BIG CREEK NEAR ALPHARETTA
* UNTIL LATE SUNDAY NIGHT. 
* AT 05PM FRIDAY THE STAGE WAS 8.4 FEET...AND RISING/FALLING/STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 7.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 9.0 FEET BY TOMORROW EARLY 
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY EVENING.
* AT 9.0 FEET...ALPHARETTA GREENWAY EXPERIENCES SIGNIFICANT FLOODING 
  AND RESULTS IN CLOSURE OF MOST OF THE WALKING AND BIKING PATHS.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 9.1 FEET ON JUL 3 2003.  

$$

GAC067-121-182311-
/O.CAN.KFFC.FL.W.0235.000000T0000Z-091218T2241Z/
/VIXG1.1.ER.091218T2115Z.091218T2115Z.091218T2145Z.NO/
541 PM EST FRI DEC 18 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE CHATTAHOOCHEE RIVER NEAR VININGS COBB PARKWAY
* UNTIL WEDNESDAY DECEMBER 31. 
* AT 05PM FRIDAY THE STAGE WAS 13.9 FEET...AND RISING/FALLING/STEADY.
* FLOOD STAGE IS 14.0 FEET. 


$$

GAC067-121-190733-
/O.EXT.KFFC.FL.W.0237.091218T2312Z-091219T0733Z/
/VING1.1.ER.091218T2312Z.091219T0000Z.091219T0133Z.NO/
541 PM EST FRI DEC 18 2009

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING 
CONTINUES FOR
  THE CHATTAHOOCHEE RIVER NEAR VININGS PACES FERRY ROAD
* FROM THIS EVENING UNTIL LATE TONIGHT.
* AT 04PM FRIDAY THE STAGE WAS 12.9 FEET...AND RISING/FALLING/STEADY.
* NONFLOOD FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 14.6 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY THIS EVENING.
* AT 14.0 FEET...FLOOD STAGE IS REACHED AND MINOR FLOODING BEGINS. 
  SOME BACKYARDS OF HOMES NEAR THE RIVER BEGIN TO FLOOD.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 14.3 FEET ON JUL 3 2003.
  

$$

GAC089-121-190600-
/O.EXT.KFFC.FL.W.0230.000000T0000Z-091219T0600Z/
/NPBG1.1.ER.091218T1900Z.091218T2030Z.091219T0000Z.NO/
541 PM EST FRI DEC 18 2009

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING 
CONTINUES FOR
  THE NORTH FORK PEACHTREE CREEK NEAR ATLANTA
* UNTIL LATE TONIGHT. 
* AT 05PM FRIDAY THE STAGE WAS 12.3 FEET...AND RISING/FALLING/STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. 
* THIS CREST COMPARES TO A PREVIOUS CREST OF 13.5 FEET ON SEP 17 2009.
  

$$

GAC067-190600-
/O.EXT.KFFC.FL.W.0231.000000T0000Z-091219T0600Z/
/NICG1.1.ER.091218T1830Z.091218T2215Z.091219T0000Z.NO/
541 PM EST FRI DEC 18 2009

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING 
CONTINUES FOR
  THE NICKAJACK CREEK NEAR MABLETON
* UNTIL LATE TONIGHT. 
* AT 05PM FRIDAY THE STAGE WAS 10.7 FEET...AND RISING/FALLING/STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 10.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS 
  EVENING.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 10.6 FEET ON SEP 20 2009.
  

$$

GAC217-247-191240-
/O.CON.KFFC.FL.W.0239.091219T1141Z-091220T1320Z/
/MYRG1.1.ER.091219T1141Z.091219T1800Z.091220T0720Z.UU/
541 PM EST FRI DEC 18 2009

THE FLOOD WARNING CONTINUES FOR
  THE YELLOW RIVER NEAR CONYERS BELOW MILSTEAD
* FROM TOMORROW MORNING UNTIL SUNDAY MORNING.
* AT 05PM FRIDAY THE STAGE WAS 7.0 FEET...AND RISING/FALLING/STEADY.
* NONFLOOD FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE
  TO RISE TO NEAR 11.8 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY EARLY SUNDAY MORNING.
* AT 11.0 FEET...FLOOD STAGE IS REACHED AND MINOR FLOODING BEGINS. 
  SOCKWELL ROAD BEGINS TO FLOOD IN NEWTON COUNTY.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 12.4 FEET ON MAR 29 2009.
  

$$

GAC059-133-219-191240-
/O.CON.KFFC.FL.W.0236.091219T1056Z-091222T2024Z/
/PNFG1.1.ER.091219T1056Z.091220T1800Z.091222T1424Z.NO/
541 PM EST FRI DEC 18 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD 
* FROM EARLY TOMORROW UNTIL TUESDAY AFTERNOON.
* AT 05PM FRIDAY THE STAGE WAS 9.3 FEET...AND RISING/FALLING/STEADY.
* NONFLOOD FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE 
  TO RISE TO NEAR 16.5 FEET BY SUNDAY EARLY AFTERNOON. THE RIVER WILL
  FALL BELOW FLOOD STAGE BY LATE TUESDAY MORNING.
* AT 17.0 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO FIELDS...
  WOODLANDS AND PASTURES NEAR THE RIVER. THE WATER LEVEL IS VERY 
  CLOSE TO WARD ROAD ON THE RIGHT BANK.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 16.8 FEET ON MAR 8 2003.
  

$$

GAC209-283-309-191240-
/O.CON.KFFC.FL.W.0225.000000T0000Z-000000T0000Z/
/MTVG1.1.ER.091218T1937Z.091219T1200Z.000000T0000Z.NO/
541 PM EST FRI DEC 18 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR MOUNT VERNON
* UNTIL FURTHER NOTICE. 
* AT 05PM FRIDAY THE STAGE WAS 16.1 FEET...AND RISING/FALLING/STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 16.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 16.6 FEET BY TOMORROW 
  MORNING THEN BEGIN FALLING.
* AT 17.0 FEET...MINOR FLOODING CONTINUES AND EXPANDS INTO THE 
  PASTURE AND WOODLAND ALONG THE OCONEE RIVER. SOME HOMES ON DEAD 
  RIVER ROAD IN THE SOUTH END OF MONTGOMERY COUNTY BECOME SURROUNDED 
  BY WATER. DEAD RIVER ROAD BEGINS TO HAVE SOME WATER ON THE ROAD.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 18.6 FEET ON MAR 27 2003.
  

$$

GAC067-182311-
/O.CAN.KFFC.FL.W.0228.000000T0000Z-091218T2241Z/
/MAHG1.1.ER.091218T1815Z.091218T2100Z.091218T2218Z.UU/
541 PM EST FRI DEC 18 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE ALLATOONA CREEK NEAR MARS HILL 3S
* UNTIL WEDNESDAY DECEMBER 31. 
* AT 05PM FRIDAY THE STAGE WAS 12.7 FEET...AND RISING/FALLING/STEADY.
* FLOOD STAGE IS 13.0 FEET. 
* THIS CREST COMPARES TO A PREVIOUS CREST OF 14.3 FEET ON OCT 12 2009.
  

$$
000 
WGUS82 KFFC 182324
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
624 PM EST FRI DEC 18 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...

  LOOKOUT CREEK NEAR NEW ENGLAND AFFECTING DADE COUNTY 

  BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES 

  CHATTAHOOCHEE RIVER NEAR VININGS PACES FERRY ROAD AFFECTING COBB 
  AND FULTON COUNTIES 

  NORTH FORK PEACHTREE CREEK NEAR ATLANTA AFFECTING DE KALB AND 
  FULTON COUNTIES 

  NICKAJACK CREEK NEAR MABLETON AFFECTING COBB COUNTY 

  ALCOVY RIVER NEAR LAWRENCEVILLE AFFECTING GWINNETT AND WALTON 
  COUNTIES 

  YELLOW RIVER NEAR CONYERS BELOW MILSTEAD AFFECTING NEWTON AND 
  ROCKDALE COUNTIES 

.HEAVY RAINFALL FRIDAY ON SATURATED GROUND HAS RESULTED IN RENEWED
RISES ON AREA CREEKS...STREAMS...AND RIVERS.  MANY POINTS ALONG THE
RIVER SYSTEM WILL EXPERIENCE FLOODING.

&&

GAC083-191324-
/O.CON.KFFC.FL.W.0232.000000T0000Z-091219T2332Z/
/ENGG1.1.ER.091218T2059Z.091219T0200Z.091219T1732Z.UU/
624 PM EST FRI DEC 18 2009

THE FLOOD WARNING CONTINUES FOR
  THE LOOKOUT CREEK NEAR NEW ENGLAND
* UNTIL SATURDAY EVENING. 
* AT 6 PM EST FRIDAY THE STAGE WAS 12.7 FEET...AND SLOWLY RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
  TO CONTINUE TONIGHT. 
* FLOOD STAGE IS 12.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 13.0 FEET BY TONIGHT. THE 
  RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE EARLY SATURDAY AFTERNOON.
* AT 13.0 FEET...MINOR FLOODING EXPANDS. FLOODING EXPANDS ALONG SELLS
  LANE IN TRENTON...MASON ROAD NEAR RISING FAWN...AND CREEK ROAD NEAR
  NEW ENGLAND. ALL THESE ROADS WILL TO BE CLOSED.

$$

GAC117-121-191323-
/O.CON.KFFC.FL.W.0229.000000T0000Z-091221T0600Z/
/APHG1.1.ER.091218T1857Z.091219T1800Z.091221T0000Z.NO/
624 PM EST FRI DEC 18 2009

THE FLOOD WARNING CONTINUES FOR
  THE BIG CREEK NEAR ALPHARETTA
* UNTIL LATE SUNDAY NIGHT. 
* AT 6 PM EST FRIDAY THE STAGE WAS 8.4 FEET...AND RISING RAPIDLY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 7.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 9.0 FEET BY EARLY SATURDAY 
  AFTERNOON. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE SUNDAY
  EVENING.
* AT 9.0 FEET...THE ALPHARETTA GREENWAY EXPERIENCES SIGNIFICANT
  FLOODING AND RESULTS IN CLOSURE OF MOST OF THE WALKING AND BIKING PATHS.

$$

GAC067-121-190733-
/O.CON.KFFC.FL.W.0237.000000T0000Z-091219T0733Z/
/VING1.1.ER.091218T2332Z.091219T0000Z.091219T0133Z.NO/
624 PM EST FRI DEC 18 2009

THE FLOOD WARNING CONTINUES FOR
  THE CHATTAHOOCHEE RIVER NEAR VININGS PACES FERRY ROAD
* FROM THIS EVENING UNTIL LATE TONIGHT.
* AT 6 PM EST FRIDAY THE STAGE WAS 13.0 FEET...AND NEARLY STEADY.
* MINOR FLOODING IS FORECAST TO BEGIN THIS EVENING.
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 14.6 FEET LATER THIS EVENING. THE RIVER IS EXPECTED 
  TO FALL BELOW FLOOD STAGE BY THIS EVENING.
* AT 14.0 FEET...FLOOD STAGE IS REACHED AND MINOR FLOODING BEGINS. 
  SOME BACKYARDS OF HOMES NEAR THE RIVER BEGIN TO FLOOD.

$$

GAC089-121-190600-
/O.CON.KFFC.FL.W.0230.000000T0000Z-091219T0600Z/
/NPBG1.1.ER.091218T1900Z.091218T2030Z.091219T0000Z.NO/
624 PM EST FRI DEC 18 2009

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FORK PEACHTREE CREEK NEAR ATLANTA
* UNTIL LATE TONIGHT. 
* AT 6 PM EST FRIDAY THE STAGE WAS 12.2 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST TO
  CONTINUE FOR A COUPLE MORE HOURS.
* FLOOD STAGE IS 12.0 FEET. 
* THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE THIS EVENING. 

$$

GAC067-190600-
/O.CON.KFFC.FL.W.0231.000000T0000Z-091219T0600Z/
/NICG1.1.ER.091218T1830Z.091218T2215Z.091219T0000Z.NO/
624 PM EST FRI DEC 18 2009

THE FLOOD WARNING CONTINUES FOR
  THE NICKAJACK CREEK NEAR MABLETON
* UNTIL LATE TONIGHT. 
* AT 6 PM EST FRIDAY THE STAGE WAS 10.7 FEET...AND NEARLY STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
  TO CONTINUE. 
* FLOOD STAGE IS 10.0 FEET. 
* THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE THIS EVENING.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 10.6 FEET ON SEP 20 2009.

$$

GAC135-297-191323-
/O.CON.KFFC.FL.W.0238.000000T0000Z-000000T0000Z/
/ALCG1.1.ER.091218T2130Z.091218T2245Z.000000T0000Z.UU/
624 PM EST FRI DEC 18 2009

THE FLOOD WARNING CONTINUES FOR
  THE ALCOVY RIVER NEAR LAWRENCEVILLE
* UNTIL FURTHER NOTICE. 
* AT 6 PM EST FRIDAY THE STAGE WAS 9.3 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
  TO CONTINUE. 
* FLOOD STAGE IS 9.0 FEET. 
* THIS CREST COMPARES TO A PREVIOUS CREST OF 9.7 FEET ON SEP 16 2009.

$$

GAC217-247-191323-
/O.CON.KFFC.FL.W.0239.091219T1141Z-091220T1320Z/
/MYRG1.1.ER.091219T1141Z.091219T1800Z.091220T0720Z.UU/
624 PM EST FRI DEC 18 2009

THE FLOOD WARNING CONTINUES FOR
  THE YELLOW RIVER NEAR CONYERS BELOW MILSTEAD
* FROM TOMORROW MORNING UNTIL SUNDAY MORNING.
* AT 6 PM EST FRIDAY THE STAGE WAS 7.0 FEET...AND RISING.
* MINOR FLOODING IS FORECAST TO BEGIN LATE TONIGHT. 
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE LATE TONIGHT AND CONTINUE
  TO RISE TO NEAR 11.8 FEET EARLY SATURDAY AFTERNOON. THE RIVER 
  IS EXPECTED TO FALL BELOW FLOOD STAGE EARLY SUNDAY MORNING.
* AT 11.0 FEET...FLOOD STAGE IS REACHED AND MINOR FLOODING BEGINS. 
  SOCKWELL ROAD BEGINS TO FLOOD IN NEWTON COUNTY.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 12.4 FEET ON MAR 29 2009.

$$
000 
WGUS82 KFFC 190206
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
906 PM EST FRI DEC 18 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  CHATTAHOOCHEE RIVER NEAR VININGS PACES FERRY ROAD AFFECTING COBB 
  AND FULTON COUNTIES

&&

GAC067-121-190236-
/O.CAN.KFFC.FL.W.0237.000000T0000Z-091219T0733Z/
/VING1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
906 PM EST FRI DEC 18 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE CHATTAHOOCHEE RIVER NEAR VININGS PACES FERRY ROAD
* UNTIL FURTHER NOTICE. 
* AT 9 PM FRIDAY THE STAGE WAS 12.7 FEET...AND FALLING.
* FLOOD STAGE IS 14.0 FEET. 
* THE RIVER CRESTED AT 13.0 FEET...BELOW FLOOD STAGE...AND
  HAS BEEN FALLING SINCE.  THE RIVER IS NO LONGER EXPECTED
  TO FLOOD AT THIS LOCATION.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 18, 3:43 PM EST, 1 hour 8 minutes earlier.

Area forecast discussion, Dec 18, 3:43 PM EST, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
343 PM EST FRI DEC 18 2009

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
WINDS HAVE DROPPED BELOW ADVISORY CRITERIA AS OF 3 PM...AND THUS
WILL DROP THE WIND ADVISORY SHORTLY. HEAVY RAIN ALSO BEGINNING TO
WIND DOWN THIS AFTERNOON ACROSS WESTERN GA AND WILL START
DIMINISHING BY EARLY EVENING OVER EASTERN PORTIONS OF THE LOCAL
FORECAST AREA. LOW PRESSURE DEPARTING TO THE NORTHEAST AND HIGH
BUILDING IN FROM THE WEST WILL SHIFT WINDS FROM THE NORTHWEST LATE
TONIGHT...WITH STRONGER LOW LEVEL COLD ADVECTION DEVELOPING BY 12Z
SATURDAY. WET BULB TEMPERATURES DROP BELOW FREEZING IN THE
NORTHEAST GA MOUNTAINS BY THAT TIME...THUS WE COULD SEE RESIDUAL
PRECIP CHANGING BACK TO LIGHT SNOW BY MORNING...BECOMING MORE
LIKELY ACROSS THE TYPICAL NORTHWEST UPSLOPE FLOW SNOW LOCATIONS
OVER THE NORTH GA MOUNTAINS SATURDAY MORNING. MOUNTAIN SNOW
ACCUMULATION SHOULD BE LIMITED BY SURFACE TEMPERATURES JUST ABOVE
FREEZING AS BEST CHANCE OF SNOW OCCURS DURING THE DAY ON
SATURDAY...AROUND TIME OF PEAK DIURNAL HEATING. MAY SEE A FEW
LIGHT SNOW SHOWERS LAST INTO SUNDAY IN THE FAR NORTH.

.LONG TERM /MONDAY THROUGH FRIDAY/...
THE SURFACE HIGH BUILDING IN FROM THE WEST WILL CROSS GEORGIA ON
MONDAY...LIFTING NORTHEAST INTO THE MID-ATLANTIC STATES BY
TUESDAY. GLOBAL MODELS SHOW THIS HIGH MERGING WITH A NEW ENGLAND
HIGH LATE NEXT WEEK SETTING THE STAGE FOR OUR NEXT WEDGE SCENARIO.
WARM ADVECTION/ISENTROPIC ASCENT OVER THE WEDGE FRONT DEVELOPS ON
WEDNESDAY NIGHT IN ADVANCE OF THE NEXT SIGNIFICANT LOW PRESSURE
SYSTEM MOVING THROUGH THE SOUTHEASTERN STATES ON CHRISTMAS EVE AND
CHRISTMAS DAY. THE MODELS ARE HANDLING THE UPPER LEVEL FEATURES OF
THIS NEXT SYSTEM WITH SOME CONSISTENCY...THOUGH THE EVOLUTION OF
THE SURFACE LOW IS A BIT MORE UNCERTAIN. THE MOST PROBABLE
SITUATION IS THAT THIS SYSTEM SHOULD BE PRIMARY RAIN PRIOR TO A
STRONG COLD FRONT PASSAGE ON CHRISTMAS EVE. MODELS CONTINUE TO
HINT AT THE POSSIBILITY OF LIGHT SNOW IN THE STRONG COLD ADVECTION
BEHIND THE FRONT ON CHRISTMAS DAY FOR PORTIONS OF NORTH GA.

RRH
&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          31  45  33  48  28 /  60   5   5   5   0
ATLANTA         34  44  33  46  30 /  30  10   5   5   0
BLAIRSVILLE     31  37  28  39  25 /  70  40  30  20  10
CARTERSVILLE    33  43  31  46  26 /  40  10  10  10   5
COLUMBUS        35  53  34  51  29 /  20   5   5   5   0
GAINESVILLE     32  41  33  45  30 /  50  10  10   5   0
MACON           33  50  34  53  27 /  30   5   5   5   0
ROME            34  45  33  46  28 /  50  20  20  10   5
PEACHTREE CITY  31  48  31  47  25 /  20   5   5   5   0
VIDALIA         36  54  34  52  27 /  30   5   5   5   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH UNTIL MIDNIGHT EST TONIGHT FOR THE FOLLOWING ZONES:
BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS...
CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...
CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DADE...
DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...FANNIN...
FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...GORDON...
GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD...
HENRY...HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON...
JONES...LAMAR...LAURENS...LUMPKIN...MACON...MADISON...MARION...
MERIWETHER...MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...
NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...
PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...
SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN...
TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX...
WILKES...WILKINSON.

&&
Hazardous weather outlook, Dec 18, 6:50 AM EST, 10 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
650 AM EST FRI DEC 18 2009

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-191200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
650 AM EST FRI DEC 18 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
FLOODING IS POSSIBLE OVER MUCH OF NORTH AND CENTRAL GEORGIA
THROUGH TONIGHT.

.SYNOPSIS...
LOW PRESSURE WAS STRENGTHENING IN THE NORTH CENTRAL GULF THIS
MORNING. THIS LOW SHOULD MOVE EASTWARD ALONG THE GULF COAST TODAY
AND TURN NORTHEAST TOWARD THE CAROLINAS TONIGHT. MEANWHILE...HIGH
PRESSURE WAS CENTERED TO OUR NORTH...OVER THE MID ATLANTIC STATES.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD WILL BE MINOR TO MODERATE FLOODING.

.DISCUSSION...
WIDESPREAD RAIN WILL CONTINUE OVER GEORGIA TODAY AS THE LOW TRACKS
EASTWARD. FOR MORE INFORMATION ON THE FLOODING REFER TO THE
CURRENT FLOOD WATCH. WINDS WILL INCREASE TODAY AS THE LOW TRACKS
ALONG THE GULF. REFER TO THE CURRENT WIND ADVISORY FOR MORE
INFORMATION. AS COLDER AIR SPREADS INTO THE STATE LATE TONIGHT...THERE
IS A POSSIBILITY OF SOME MIXED RAIN AND SNOW ACROSS NORTH GEORGIA
AFTER MIDNIGHT WITH NO ACCUMULATION OF SNOW EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Local storm report, Dec 18, 4:40 PM EST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
440 PM EST FRI DEC 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     FLOOD            5 NW BREMEN             33.77N 85.21W
12/18/2009                   HARALSON           GA   COUNTY OFFICIAL

            BEECH CREEK WAS BEGINNING TO FLOOD PORTIONS OF OLD
            RIDGEWAY AND BEECH CREEK ROADS.

0100 PM     FLOOD            7 NE BUCHANAN           33.87N 85.10W
12/18/2009                   HARALSON           GA   EMERGENCY MNGR

            BROOKS CREEK WAS BEGINNING TO FLOOD PORTIONS OF FRANCES
            WHITE ROAD.

&&

KFRANTZ

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 18, 3:58 AM ESTWind AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more12 hr
Dec 18, 1:18 PM ESTAreal Flood WarningFFCHaralson9 hr
Dec 18, 1:50 PM ESTRiver Flood WarningFFCCobb4 hr
Dec 18, 1:50 PM ESTRiver Flood WarningFFCForsyth, Fulton46 hr
Dec 18, 2:17 PM ESTRiver Flood WarningFFCDeKalb, Fulton7 hr
Dec 18, 2:17 PM ESTRiver Flood WarningFFCCobb7 hr
Dec 18, 2:56 PM ESTRiver Flood WarningFFCDade20 hr
Dec 18, 3:37 PM ESTRiver Flood WarningFFCFulton, Gwinnett2 hr
Dec 18, 3:52 PM ESTRiver Flood WarningFFCGwinnett2 hr
Dec 18, 4:26 PM ESTRiver Flood WarningFFCCobb, Fulton75 min
Dec 18, 4:44 PM ESTRiver Flood WarningFFCClarke, Greene, Oconee3 days
Dec 18, 4:51 PM ESTRiver Flood WarningFFCGwinnett, Walton8 hr
Dec 18, 4:51 PM ESTRiver Flood WarningFFCNewton, Rockdale38 hr
Dec 18, 6:01 PM ESTRiver Flood WarningFFCJones18 hr
Dec 18, 6:34 PM ESTRiver Flood WarningFFCFulton3 hr

Nearby

River Flood Warnings in Georgia, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.